# SDR R61A202002220225

- Difficulty date: February 2, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA FLOOR SPLICE AT FR90 LBL 11". REMOVED CORROSION IN AFT WET AREA FLOOR SPLICE AT FR90 LBL 11". PART#170-60257-001. NOMINAL
THICKNESS OF .040" WITH MAX MATERIAL LOSS OF .020", AND FOUND TO BE OUT OF LIMITS PER REF SRM 51-75-16. REMOVED AND REPLACED THE PART REF SRM
51-40-08. TREATED, PRIMED AND TOP COATED REF SRM 51-23-04, 51-23-05 AND 51-23-06. A/C REMAINS IN CHECK.
